# SDR NWAA081323155

- Difficulty date: March 30, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N355NB
- Make and model: Airbus A319-114
- Aircraft serial: 1839
- Aircraft time: 15,243 hours, 7,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 5293
- Condition: Discharged
- Location: Cabin
- Part time: 15,241 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY PATHWAY LIGHTS FLASHING AFTER LANDING AND ALL THE WAY TO THE GATE.  REPLACED EPSU 11WL, TESTS GOOD.
